# SDR FKDA200710517

- Difficulty date: October 2, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,955 hours, 15,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6074 JFK (1445 PHX LCL).  FWD BULKHEAD EMERGENCY EXIT LIGHT INOP.  MX CLEANED AND RE-SECURED CONNECTORS ON LIGHT ASSY, OPS CHECK GOOD.
